# SDR 97ZZZX4894

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21CJ
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 789SA
- Propeller: Hartzl HCB4TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: C1301
- Condition: Cracked
- Location: Prop Nr 4 Blade
- Part time: 4,642 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REPORT CONDUCTED BY HARTZELL PROPELLER INC., REVEALED CRACK IN PROPELLER BLADE CLAMP.  SUSPECT CAUSE OF CRACK DUE TO FATIGUE.
